Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Fainted, vomiting, breathlessness, pain on walking, sweating, inner ear pain. Causes and treatment?

Last week I passed out at college and continued my day, as the day went on my head was killing me and when I finally got home I vomited a lot. I am still having the feeling with exerction ( asthma too) I am short of breath (just last month I was running 10K everyday) now I have a hard time walking the dogs. I get hot, I feel dizzy, sweatie, and get sick to my stomach . I have lost 5 lbs. this week.I was having inner ear pain and neck pain .
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM
Greetings of the day

Your weight loss is mainly due to decrease water intake. Consume lots of water along with electrolytes. 3-4 tender coconut water per day will reduce your symptoms as coconut water is rich in potassium. Consume atleast 2-2.5 liter of water per day.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor